# SDR PLG4896G1

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Agb Driveshaft
- Part number: 5034T98P02
- Condition: Broken
- Location: Lt Engine
- Part time: 4,557 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

BOS/DCA - FLT 4609 - THIS SDR IS TO CLOSE OUT AN OPEN SDR DATED 1-1-96 IN WHICH FLIGHT EXPERIENCED A FLAME-OUT OF THE LEFT ENGINE AND CHIP LIGHT ILLUMINATION.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT WHICH HAD DIVERTED TO ACY, AND REMOVED AND REPLACED THE ENGINE RETURNING THE AIRCRAFT TO SERVICE.  TEAR DOWN OF THE ENGINE FOUND A SHEARED RADIAL DRIVE SHAFT WHICH CAUSED LOSS OF CONTACT BETWEEN THE NG ROTOR AND THE ACCESSORY GEARBOX.  CHIPS FROM THE SHAFT WERE FOUND IN THE OIL SYSTEM.
